# SDR USAA2011082900010

- Difficulty date: August 4, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 60,908 hours, 40,946 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 654769316
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - CORROSION ON AFT FUSELAGE RIGHT KEEL BEAM CHORD BETWEEN BS727C + 11 INCHES TO BS 816, S27R.  REPLACED AFT FUSELAGE RIGHT KEEL BEAM BETWEEN BS 727C + 11 INCHES TO BS 816, S27R IAW EA 103215.
